# SDR NWAA093705520

- Difficulty date: October 28, 2009
- Submitted: October 30, 2009
- Operation: Air carrier
- Aircraft: N520US
- Make and model: Boeing 757251
- Aircraft serial: 23208
- Aircraft time: 74,998 hours, 30,836 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ON 3 DAY FLIGHT DECK MODIFICATION FOUND RT DOOR EMERGENCY LIGHT INOP.  MAINTENANCE REPLACED POWER SUPPLY BATTERY.  OPS CHECK OKAY.  RETURNED TO SERVICE.
